Controllability for semilinear functional integrodifferential equations
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 463-475
Printed May 1, 2009
Jin-Mun Jeong and Han-Geul Kim
Pukyong National University
Abstract : This paper deals with the regularity properties for a class of semilinear integrodifferential functional differential equations. It is shown the relation between the reachable set of the semilinear system and that of its corresponding linear system. We also show that the Lipschitz continuity and the uniform boundedness of the nonlinear term can be considerably weakened. Finally, a simple example to which our main result can be applied is given.
Keywords : semilinear control systems, existence of solutions, regularity, approximate controllability
MSC numbers : Primary 35B37, 35F25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd